# SDR SWIA200413823

- Difficulty date: September 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 24,060 hours, 33,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD EMERGENCY BATTERY PACK IAW MM 33-50-02.  OPERATIONAL CHECK GOOD.  P/N 366-04-001, S/N OFF 1240/07-96.
